RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 299, Pages 219–233 (Mi tm3824)  

Factorial hypersurfaces

A. V. Pukhlikov

Department of Mathematical Sciences, The University of Liverpool, Mathematical Sciences Building, Liverpool L69 7ZL, UK

Abstract: The codimension of the complement of the set of factorial hypersurfaces of degree $d$ in $\mathbb P^N$ is estimated for $d\geq 4$ and $N\geq 7$.

DOI: https://doi.org/10.1134/S0371968517040148

Full text: PDF file (221 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 299, 205–218

Bibliographic databases:

UDC: 512.7
Received: September 3, 2016

Citation: A. V. Pukhlikov, “Factorial hypersurfaces”, Analytic number theory, On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba, Tr. Mat. Inst. Steklova, 299, MAIK Nauka/Interperiodica, Moscow, 2017, 219–233; Proc. Steklov Inst. Math., 299 (2017), 205–218

Citation in format AMSBIB
\Bibitem{Puk17}
\by A.~V.~Pukhlikov
\paper Factorial hypersurfaces
\inbook Analytic number theory
\bookinfo On the occasion of the 80th anniversary of the birth of Anatolii Alekseevich Karatsuba
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 299
\pages 219--233
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3824}
\crossref{https://doi.org/10.1134/S0371968517040148}
\elib{http://elibrary.ru/item.asp?id=32543419}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 299
\pages 205--218
\crossref{https://doi.org/10.1134/S0081543817080144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425317900014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042155497}


Linking options:
  • http://mi.mathnet.ru/eng/tm3824
  • https://doi.org/10.1134/S0371968517040148
  • http://mi.mathnet.ru/eng/tm/v299/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:88
    References:4
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019